Results 31 to 40 of about 3,068 (120)
On a structure satisfying FK − (−)K+1F = 0
In this paper we shall obtain certain results on the structure defined by F(K, −(−)K+1) and satisfying FK − (−)K+1F = 0, where F is a non null tensor field of the type (1, 1) Such a structure on an n‐dimensional differentiable manifold Mn has been called F(K, −(−)K+1) structure of rank “r”, where the rank of F is constant on Mn and is equal to “r” In ...
Lovejoy S. Das
wiley +1 more source
Using algebraic topology, we find out the number of all non‐parallel s‐structures which an n‐dimensional Euclidean space En admits. The obtaining results are generalized on a manifold M which is CW‐complex.
Philippos J. Xenos, John N. Karatsobanis
wiley +1 more source
On a class of exact locally conformal cosymlectic manifolds
An almost cosymplectic manifold M is a (2m + 1)‐dimensional oriented Riemannian manifold endowed with a 2‐form Ω of rank 2m, a 1‐form η such that Ωm Λ η ≠ 0 and a vector field ξ satisfying iξΩ = 0 and η(ξ) = 1. Particular cases were considered in [3] and [6].
I. Mihai, L. Verstraelen, R. Rosca
wiley +1 more source
Towards the cosymplectic topology
In this article, the cosymplectic analogue of the symplectic flux homomorphism of a compact connected cosymplectic manifold (M,η,ω)\left(M,\eta ,\omega ) with ∂M=∅\partial M=\varnothing is studied.
Tchuiaga Stéphane
doaj +1 more source
Oriented 6‐dimensional submanifolds in the octonians, III
In this paper, we classify 6‐dimensional almost Hermitian submanifolds in the octonians 𝕆 according to the classification introduced by A. Gray and L. Hervella. We give new examples of quasi‐Käthler and ∗‐Einstein submanifolds in 𝕆. Also, we prove that a 6‐dimensional weakly ∗‐Einstein Hermitian submanifold in 𝕆 is totally geodesic.
Hideya Hashimoto
wiley +1 more source
Para-Kenmotsu manifolds admitting semi-symmetric structures
The object of the present paper is to study para-Kenmotsu manifolds satisfying different conditions of semi-symmetric type.
Sarkar Nihar+2 more
doaj +1 more source
Comments on "On Semi-Invariant Submanifolds of Almost Complex Contact Metric Manifolds" (Facta Universitatis, Series: Mathematics and Informatics v. 31, no. 4, 851-862, 2016) [PDF]
In this paper, we present the invalidities of the results in [3], because of their definition of a semi-invariant submanifold of an almost complex contact metric manifold is not true .
arxiv
Complete lift of a structure satisfying FK − (−)K+1F = 0
The idea of f‐structure manifold on a differentiable manifold was initiated and developed by Yano [1], Ishihara and Yano [2], Goldberg [3] and among others. The horizontal and complete lifts from a differentiable manifold Mn of class C∞ to its cotangent bundles have been studied by Yano and Patterson [4,5].
Lovejoy S. Das
wiley +1 more source
Locally conformal symplectic manifolds
A locally conformal symplectic (l. c. s.) manifold is a pair (M2n, Ω) where M2n(n > 1) is a connected differentiable manifold, and Ω a nondegenerate 2‐form on M such that (Uα‐ open subsets). , σα : Uα → ℝ, dΩα = 0. Equivalently, dΩ = ω∧Ω for some closed 1‐form ω. L. c. s.
Izu Vaisman
wiley +1 more source
Warped Product CR-Submanifolds in Lorentzian para Sasakian Manifolds [PDF]
2000 Mathematics Subject Classification: 53C15, 53C40, 53C42.Many research articles have recently appeared exploring existence or non existence of warped product submanifolds in known spaces (cf. [2, 5, 8]). The objective of the present paper is to study
Uddin, Siraj
core